# SDR AALA20170406005

- Difficulty date: March 31, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Guard
- Part number: 18539302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L1 DR ATTENDANT PANEL "EVAC" SWITCH GUARD SPRING FOUND BROKEN. L1 DR ATTENDANT PANEL "EVAC" SWITCH GUARD REPLACED IAW SWPM 20-84-15, AMM 33-22-06 & AMM 25-63-02. AIRCRAFT IN BASE MAINTENANCE.
